# SDR 2007UALA03564

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 46,077 hours, 8,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 496 RBL 1 & STA 613 STR 1L.
